Publication
Title
A flexible semiparametric regression model for bimodal, asymmetric and censored data
Author
Abstract
Language
English
Source (journal)
Journal of applied statistics. - Abingdon
Publication
Abingdon : 2018
ISSN
0266-4763
Volume/pages
45:7(2018), p. 1303-1324
ISI
000429230000010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.05.2018
Last edited 28.09.2018
To cite this reference